# SDR ARWA990501

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA170
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MIA - FLT 501 - UPON DESCENT INTO MIAMI, NOXIOUS ODORS ENTERED COCKPIT.  CREW ON OXYGEN AND RAN CHECKLIST.  UNABLE TO PINPOINT SOURCE OF ODOR.  MAINTENANCE REMOVED AND REPLACED GLARESHIELD FLOURSCENT LIGHTING BALLAST.  OPS CHECKED IAW MM 33-13-00.  (M)
